# SDR SWAA2021062876410

- Difficulty date: May 24, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 52,378 hours, 31,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 540 Bl0-Lbl24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT AT B.S. 540; B.L.0 - R.B.L. 24.5; W.L. 208.1. ; / [01] REMOVED FLOOR SUPPORT FROM BS 540 BETWEEN BL 0 AND LBL 24.5; WL 208.1 IAW SRM 51-40-02-0G-0; [02] REMOVED FLOOR SUPPORT FROM BS 540 BETWEEN BL 0 AND RBL 24.5; WL 208.1 IAW SRM 51-40-02-0G-0; [03] LOCATED AND DRILLED FLOOR SUPPORT P/N 143A5240-36 AT BS 540 BL 0 TO RBL 24.5; WL 208.1 IAW SRM 51-40-05-0G-0 AND DWG 143A0060 REV A; [04] OK TO INSTALL FLOOR SUPPORT AT BS 540 BL 0 - RBL 24.5 ; WL 208.1; [05] VERIFIED FLOOR SUPPORT P/N 143A5240-36 AT BS 540 BL 0 TO RBL 24.5; WL 208.1 IS LOCATED AND DRILLED IAW SRM 51-40-05-0G-0 AND DWG 143A0060 REV A. OK TO INSTALL; [06] INSTALLED FLOOR SUPPORT AT BS 540; BL 0 - RBL 24.5; WL 208.1 IAW SRM 51-40-02 AND DWG 143A0060 REV A.; [07] VERIFIED INSTALLATION OF FLOOR SUPPORT AT BS 540; BL 0 - RBL 24.5; WL 208.1 IAW SRM 51-40-02 AND DWG 143A0060 REV A.; [08] VERIFIED INSTALLATION OF FLOOR SUPPORT AT BS 540; BL 0 - RBL 24.5; WL 208.1 IAW SRM 51-40-02 AND DWG 143A0060 REV A.; [09] VERIFIED CARD COMPLETE
